# SDR GTIA2017072702121

- Difficulty date: July 27, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 8,550 hours, 3,202 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A R3 FLASHLIGHT INOPERATIVE.  REMOVED & ADJUSTED THE FLASHLIGHT IAW AMM 25-60-00.  OPS CHECKED GOOD.
